# SDR AALA20110315MIA01

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 40,102 hours, 13,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11E FAILED TO TEST.  FOUND LOOSE CONNECTOR TO WALL CONNECTION.  RESEATED CONNECTOR.  OPS CHECK NORMAL.
